# SDR AALA201905199024

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 93,941 hours, 15,307 cycles
- Engine: Ge CF680C2B6
- Engine time: 87,231 hours, 14,210 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF #2 ENGINE OIL QUANTITY AND OIL PRESSURE LOSS. RT ENGINE WAS SHUT DOWN. FLIGHT DIVERTED TO OPO. AFTER 3 HOURS OF FLIGHT, OIL QTY INDICATED 11, AN HOUR LATER INDICATED 8 AND THEN CONTINUED DOWN OVER THE NEXT 2 HOURS DOWN TO 0. AFTER OIL QUANTITY INDICATED 0, OIL PRESSURE DROPPED AND THE ENGINE WAS SHUT DOWN. MAINTENANCE DECLARED AN ENGINE CHANGE ON ACCOUNT OF COMPRESSER REAR FRAME MANIFOLD FAILURE.
